# SDR FDEA201601190194

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 76,036 hours, 15,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 42224575
- Part serial: 1582017
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 CEILING SLIDING DOOR DAMAGE.  L1  SLIDING DOOR EMER LIGHTS INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 33-50-04 CATEGORY C EXPIRATION 29 JAN 16.  REINSTALLED L1 SLIDING DOOR EMER LIGHTS IAW AMM 33-52-05-2-0.  OPERATIONS CHECKED GOOD.  L1 DOOR CEILING PANEL EXTENSION SPRING BROKEN.
